# SDR CA080103008

- Difficulty date: December 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 812 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Cover
- Condition: Loose
- Location: Starter
- Part time: 173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50/100 HOUR INSPECTION, THE STARTER COOLING COVER WAS FOUND LOOSE. THE 3 SCREWS HOLDING IT IN PLACE HAD LOOSENED OFF. THE STARTER WAS REPLACED, GROUND RUN CHECKED SERVICEABLE. (TC NR 20080103008)
